Non-melanin pigmentation due to drug (Q83160): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed an Item |
Changed an Item |
||||||||||||||
| Property / Collection date | |||||||||||||||
13 August 2026
| |||||||||||||||
| Property / Collection date: 13 August 2026 / rank | |||||||||||||||
Normal rank | |||||||||||||||
Latest revision as of 08:31, 15 August 2026
Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1950677208 |
||
| English | Non-melanin pigmentation due to drug |
Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone. |
Statements
CID11:ID_1950677208
0 references
dki-india-ID_1950677208
0 references
Concluído
0 references
13 August 2026
0 references
